| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm, vticm513.2, -10.50/1.0/099 (sphere/cylinder/axis), implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2023.Low vault was reported, lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
B5- the reporter indicated that a 13.2mm vticm5_13.2 implantable collamer lens of -10.50/1.0/099 was implanted into the patients right eye (od) on (b)(6) 2023.On (b)(6) 2024 the lens was exchanged for a longer length lens due to low vault without rotation and the problem resolved.Claim # (b)(4).